Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mardy Bum

Questions About Dianette/Diane 35

Soo basically, been on DKR for a year and a half, but it lost a big part of its efficacy after about 6 months, but ive been trudging through for the last year to see if it would get better. Well it hasn't.

Went to the doctors this week, who recommended the pill as the next step. Fair enough! Just got few questions though, im currently on a diet, i know that the pills reputed to make women gain weight, is this in all cases?? what have you experienced in terms of weight gain/loss??

Also, im an impatient bugger, and i know it takes a few months for the pill to take full effect.. how long did it take you guys who've tried it??

Oh just thought id add, ive got oily skin and my acnes moderate, mainly at the front of my face (where the biggest pores are) nose, chin and apples of cheeks.

Any comments appreciated :)

Share this post


Link to post
Share on other sites

Honestly go on this pill, reduces hair growth ect, and even tho i experienced a bad inital break out, by months 3 not ONE spot, just scarring!!!!!!! i have actually lost weight (proably due to diet tho). All i can say is, if you think you experience mood swings now, wait till your on this, your head will be abit crazy lol - worth it 4 no spots tho.

Oh and much less grease on the face which is nice.

Share this post


Link to post
Share on other sites

Do not go on this pill if your acne is just moderate. Mine was when I was 15 and the doctors had me go on it.

Still had acne till I was 17 or 18 anyways, and when I got off the pill I started getting cystic acne which I had never had before.

Honestly, I don't think it is worth it unless you still have acne and you are over 20.

Start taking some fish oil, it will really help.

Oh, and this pill really can mess with your sex drive. None of my friends on this pill had a sex drive while on it.

Share this post


Link to post
Share on other sites

I had no problem being on diane 35. I've read that some women do. It did not make me gain weight... The pill has never affected my sex drive either.. I've been on several, I'm in my thirties... If it did, I'd quit.

If your doc recommended it, I'd try it out. You could stop after a few months if it isn't helping you out.

Good luck!

Share this post


Link to post
Share on other sites

I was on Diane 35 for 15 years and came off it about 3 years ago, just to give my body a break.

I'm hopeless when it comes to noticing what changes with my body, however, I have noticed how my acne came back after coming off the pill and I'm now considering going back on it.

BTW, I lost weight when I went on the pill, my acne cleared up in a couple of months and my sex drive was fine. I didn't have any complaints from my ex or my current husband anyway :lol:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×